# SDR UIEA2015051100268

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 76,537 hours, 19,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14T400131
- Part serial: 0704H5571
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS L2 WINDOW DELAMINATED.  REMOVED L2 OPERABLE WINDOW IAW AMM 56-11-02.  R & R L2 OPERABLE WINDOW ASSEMBLY IAW CMM 56-11-12 REPAIR 3 - 3.  INSTALLED L2 OPERABLE WINDOW IAW AMM 56-11-02.  SYS OPERATIONS CHECKED NORMAL.
